Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Nagendar

MD PHYSICIAN, D.Card(PGDCC)

Cardiologist, Hyderabad

16 Years Experience  ·  400 at clinic
Book Appointment
Call Doctor
Dr. Nagendar MD PHYSICIAN, D.Card(PGDCC) Cardiologist, Hyderabad
16 Years Experience  ·  400 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences....more
Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences.
More about Dr. Nagendar
Dr. Nagendar is a trusted Cardiologist in Jeedimetla, Hyderabad. He has over 16 years of experience as a Cardiologist. He is a qualified MD PHYSICIAN, D.Card(PGDCC) . You can consult Dr. Nagendar at Konark Hospital in Jeedimetla, Hyderabad. Book an appointment online with Dr. Nagendar on Lybrate.com.

Lybrate.com has top trusted Cardiologists from across India. You will find Cardiologists with more than 38 years of experience on Lybrate.com. Find the best Cardiologists online in Hyderabad. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Education
MD PHYSICIAN - Odessa National Medical University - 2002
D.Card(PGDCC) - IGNOU -

Location

Book Clinic Appointment with Dr. Nagendar

Konark Hospital

# 13 & 14, Pipeline Road, Petbasheerabad, Jeedimetla, Landmark : Behind Deevan Dhaba, HyderabadHyderabad Get Directions
400 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Nagendar

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

What is better medicine for heart attack what is if comes to mild heart attack. If comes at a sudden what should we do. Is There any medicine.

MBBS, MD-General Medicine, DM - Cardiology
Cardiologist, Secunderabad
What is better medicine for heart attack what is if comes to mild heart attack. If comes at a sudden what should we d...
If someone develops sudden chest pain or breathlessness or by any other symptom one thinks it could be heart attack it is better to take him to nearby hospital and get him diagnosed and treated, any delay because of ignorance, or self treatment or self diagnosis can be fatal. Any medicine should be given after medical check up only.
5 people found this helpful
Submit FeedbackFeedback

My Mom is 54 years old. She had blockage in artery as per TMT but the ECHO test results were not alarming and she is on medication with ECOASPIRIN-AV 75.

DHMS (Diploma in Homeopathic Medicine and Surgery)
Homeopath, Ludhiana
My Mom is 54 years old. She had blockage in artery as per TMT but the ECHO test results were not alarming and she is ...
Being a homoeopath I will suggest you to take below given homoeopathic medicine for 2-3 years for improving the quality of life nd permanent removal of blokage. Essentia aurea gold drops (wilmar schwabe) drink 10 drops in 20 ml fresh water twice daily for 2-3 yrs.
1 person found this helpful
Submit FeedbackFeedback

Dear doctor, I'm underweight, y age is 28 , weight- 48 kg, height- 169 cm. I underwent some medical tests. In this tests, my HDL cholesterol is 36 mg | dl and LDL cholesterol is 112 mg | dl . Because of anxiety, I'm losing my weight a lot. My question is whether anxiety cause many heart diseases? And which of those cholesterols will be reduced because of chronic anxiety and confusion? Is it very harmful to human health?

Ph. D - Psychology, Professional Certified Coach
Psychologist, Ahmedabad
Dear doctor, I'm underweight, y age is 28 , weight- 48 kg, height- 169 cm. I underwent some medical tests. In this te...
Chronic stress is associated with most chronic diseases. You have mentitled about your anxiety. I am not sure if you are doing any kind of exercise on a regular basis. Regular exercise will surely help you wit anxiety. If need be you may consult a counselor and learn few techniques to manage and overcome anxiety. This will enhance your quality of life. Also your hdl cholesterol which is a good cholesterol is relatively low. May be because you don't exercise regularly. You are quiet young. Start regular exercise Join gym or go for run or even sport like football or tennis badminton would be good. Exercise will help you wit anxiety. It will increase your good cholesterol. It will also increase your overall energy level. Which will help.you produce better result. Only good things will come out of it. Remember that our best friend and worst enemy is our own mind. If you keep worrying it will effect you adversely. And instead of worrying if you take positive actions yoh will have positive outcome. Hope this helps Wishing you very best
1 person found this helpful
Submit FeedbackFeedback

How long I take medicine? what are the side effects? is long-term use harmful? how to control my cholesterol?

MD - Alternate Medicine, BHMS
Homeopath, Surat
How long I take medicine? what are the side effects? is long-term use harmful? how to control my cholesterol?
For allopathic medications you need to take that medicne life long. If you wish to get it cured permanently, you can consult me. And there are no side-effects of those medicines.
2 people found this helpful
Submit FeedbackFeedback

Hello, This regarding my mother. She is 65 years old and a BP patients is suffering from high fever 102, however it fluctuates sometimes 100,101 102. Its been three days and the situation is still the same. We got her checked we got her blood test done and doctor said its just the viral. If it is viral why is it taking so long. Can you suggest what can be done? Can you reply as early as possible. Thanks.

MBBS, DMRD, MD - Radio Diagnosis, FIIM(Ayurved), D.SC, Post Doctoral Fellowship of Institute of Indian Medicine, Ph.D
Non-Invasive Conservative Cardiac Care Specialist, Ahmednagar
Hello,
This regarding my mother. She is 65 years old and a BP patients is suffering from high fever 102, however it f...
Dear Please do blood test Fever Profile study. If normal very good. Viral fevers should subside by 7 days. If not she needs further investigation to find cause. Vm.
Submit FeedbackFeedback

She is 51 years old female no history of diabetes, hypertension or any disease till now she is having a boil close to the anus it isn't painful only a little pain.

MS - General Surgery, FMAS.Laparoscopy
General Surgeon, Gandhinagar
She is 51 years old female no history of diabetes, hypertension or any disease till now she is having a boil close to...
Respected lybrate-userhi still I would recommend to get examined by Surgeon before the problem progresses dear.
1 person found this helpful
Submit FeedbackFeedback

Hi i am 67 years. For blood pressure around 160/90 taking amlodac. 5 mg. Feels pain in lower portion of leg, more in left. Does amlodac. 5 mg have this side effect? may you suggest alternate blood pressure reducing safe drug in place of it. Regards.

DM Cardiology
Cardiologist, Delhi
Dear, does not cause leg pain. It would not be prudent for me to advise medicine online, without examining you. I would suggest you to consult your local cardiologist for a proper advice.
Submit FeedbackFeedback

Dr. I am male 62, what are that symptoms of low blood pressure if fall below 120 / 80 border line. I check my bp by rx-m2 model wrist automatically monitor at home. Please suggest high / low border line.

MBBS
General Physician, Mumbai
Arm bp monitor is advisable and if symptomatic and your bp is low than u will feel giddines with sweating among the main symptoms.
1 person found this helpful
Submit FeedbackFeedback

Sir am a medical student now am doing my internship. I have mild mitral valve prolapse. Was diagnosed by echo. Physician ask to me take propranolol 10 mg. Sir my problem is I want to play volleyball daily is any problem to playing volleyball. I want to know if I play regular volleyball is there is any chance to increase severity of proposed valve. Please answer me.

MBBS, PGDCC
Cardiologist, Delhi
Sir am a medical student now am doing my internship. I have mild mitral valve prolapse. Was diagnosed by echo. Physic...
Hi, Mitral valve prolapse is a congenital disorder having myxomatous degeneration of mitral valve. It does not progress & you can play safely. But don't over exert yourself which will increase the heart rate & thus the valve regurgitation & thereafter the symptoms may develop. So to summarize, you can play whatever you like. Thanks
Submit FeedbackFeedback

I am 58 yrs old and I have been taking metformine 500 for the last 6 months I have back and neck ache running nose and anxiety my heart beets is also increased.

BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology, Positive Psychiatry and Mental Health
Psychologist, Palakkad
I am 58 yrs old and I have been taking metformine 500 for the last 6 months I have back and neck ache running nose an...
Dear, metformine is a medicine which is used in diabetes mellitus. You are already having this medicine for last 6 months. Back ache, running nose and anxiety symptoms etc are some of the less common the side effect of this medicine. You should consult your diabetician for further advise and change in the medicine. Take care.
Submit FeedbackFeedback
View All Feed